# SDR UIEA2018091501978

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,888 hours, 15,636 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 92301502
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLT LEG TPA- SCK SAT -54C FL 410 UNSUCCESSFUL AFTER 3 START ATTEMPTS. REMOVED AND REPLACED IGNITION EXCITER IAW AMM 49-41-03. PERFORMED OPS CHECK, OPS CHECK SATISFACTORY.
